# SDR KBMA119526

- Difficulty date: August 1, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: DK266
- Condition: Leaking
- Location: Main Rotor
- Part time: 546 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SERVO WAS LEAKING.  REPLACED WITH OVERHAULED SERVO.
